# SDR AU980922

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: AO211
- Condition: Contaminated
- Location: Tail Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX CHIP DETECTOR CONTAINED SMALL METAL FLAKES.
